# SDR SWAA2020100616692

- Difficulty date: September 16, 2020
- Submitted: October 6, 2020
- Operation: Air carrier
- Aircraft: N496WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32478
- Aircraft time: 54,479 hours, 32,341 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 143A006
- Condition: Cracked
- Location: Bs 540
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT CRACKED BS 540 BL 0-RBL 25 WL 208.  REPLACED CRACKED FLOOR SUPPORT AT BS 540 BL 0-RBL 25 WL 208, PER SRM 51-40-02-0G-0; DWG 143A0060.  57449U 17SEP20
